# SDR DALA2024052805571

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Crgo Thshold
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 CORROSION ON FWD ANGLE OF SILL FITTING TO ATTACH THRESHOLD (LOWER SIDE) AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00433, FITTING TO ATTACH THRESHOLD (LOWER SIDE) AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (0358244)
